# SDR P5CA9600825

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN R AND S RAILS AT 2 O'CLOCK POSITION.  WELD REPAIRED AND STRESS RELIEVED PER PRATT AND WHITTNEY MAINTENANCE MANUAL 73-53-01, FLAP PEENED PER BOEING OVERHAUL MANUAL 20-10-03.
